# SDR ASAA2022122841298

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 43,057 hours, 12,345 cycles
- Engine: Cfmint CFM567B273
- Engine time: 7,888 hours, 2,180 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hook
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING BORO ASA TC SBCFM56-7B-72-1074-1 (VSV SYSTEM FOR ROTOR TO STATOR CONTACT) FOUND J-HOOK COMPLETELY WORN THROUGH AND OVERLAPPING AT STAGE 3 DUE TO CONTACT. ALSO MULTIPLE DAMAGES TO 4 STAGE HPC ROTOR BLADES AND A MISSING LIBERATED RADIAL SLAB RETENTION VSV PIN. REPORT AND ADDITIONAL PICTURES AND VIDEO IN INSPECTION SERVER FOR #2 ENG ESN 802158. GROUNDED - YES. REMOVED #2 ENGINE (ESN 802158). REPLACED WITH ESN 963476. TRANSFERRED TO ASA SHOP W/O 1936499.
